| Catalog Number |
09P31-26 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident #(b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On (b)(6) 2023, abbott point of care (apoc) was contacted by a customer regarding i-stat chem8+ cartridge that yielded a discrepant potassium result of >9 mmol/l on a 55 year old male patient.There was no additional patient information at the time of this report.Return product is available for investigation.Method date collected tested results sample i-stat (b)(6) 2023 10:19 10:19 >9 mmol/l sample a.Lab (b)(6) 2023 10:40 10:40 3.8 mmol/l sample b.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggested that product was not performing within the variability.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 31-oct-2023.A review of the device history record (dhr) confirmed the cartridge lot met finished goods release criteria.Retained and returned cartridge testing met the acceptance criteria found in q04.01.003 rev.Al, appendix 1 - product complaint level 2 and level 3 investigation procedure.No deficiency has been determined for chem8+ cartridge lot h23226.
Event or Problem Description
Na.